# SDR VNAA0808007

- Difficulty date: August 10, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 10,727 hours, 11,103 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW RECEIVED A STALL FAIL CAS MESSAGE.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYSTEM AND FOUND NO DEFECTS.  ACFT WAS RELEASED FOR SERVICE.  (S)
